# SDR IPXA2021062470918

- Difficulty date: May 29, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 78,039 hours, 17,551 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74141
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLT WING REAR SPAR LOWER CAP VERTICAL FLANGE BETWEEN STA XORS 724 AND XORS 730 IS CORRODED.REPAIRED CORRODED LT WING REAR SPAR LOWER CAP VERTICAL FLANGE BETWEEN STA XORS 724 AND XORS 730 IAW VT-SAA EA 011-5710-01-A9174 REV. IR AND UPS EO MD11-5710-80710-A. (MINOR)
